# SDR VNAA0503006

- Difficulty date: March 7, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 2,111 hours, 1,859 cycles
- Engine: Ge CF348C1
- System (JASC): 3600 · Pneumatic System
- Part: Shutoff Valve
- Part number: GG670800025
- Part serial: 00546
- Condition: Failed
- Location: Lt Engine
- Part time: 2,111 hours, 1,859 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB (CLT TO PWM) UPON SELECTION OF COWL ANTI ICE, THE L COWL A/I & L ENG BLEED CAUTION MESSAGES ILLUMINATED.  THE SYNOPTIC PAGE SHOWED VALUES IN WHITE NOT IN AMBER.  THE CREW OF FLIGHT 2234 RETURNED TO CLT AND MADE AN UNEVENTFUL LANDING.  AFTER TROUBLESHOOTING PSA MAINTENANCE REMOVED & REPLACED THE LT PRESSURE REGULATING SHUTOFF VALVE IAW CRJ 700 AMM 36-12-01-400-801-A01.  THE SYSTEM OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
